On Gaussian and Bernoulli covariance representations

Bobkov SG, Götze F, Houdre C (2001)
BERNOULLI 7(3): 439-451.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
We discuss several applications, to large deviations for smooth functions of Gaussian random vectors, of a covariance representation in Gauss space. The existence of this type of representation characterizes Gaussian measures. New representations for Bernoulli measures are also derived, recovering some known inequalities.
Erscheinungsjahr
Zeitschriftentitel
BERNOULLI
Band
7
Ausgabe
3
Seite(n)
439-451
ISSN
PUB-ID

Zitieren

Bobkov SG, Götze F, Houdre C. On Gaussian and Bernoulli covariance representations. BERNOULLI. 2001;7(3):439-451.
Bobkov, S. G., Götze, F., & Houdre, C. (2001). On Gaussian and Bernoulli covariance representations. BERNOULLI, 7(3), 439-451.
Bobkov, S. G., Götze, F., and Houdre, C. (2001). On Gaussian and Bernoulli covariance representations. BERNOULLI 7, 439-451.
Bobkov, S.G., Götze, F., & Houdre, C., 2001. On Gaussian and Bernoulli covariance representations. BERNOULLI, 7(3), p 439-451.
S.G. Bobkov, F. Götze, and C. Houdre, “On Gaussian and Bernoulli covariance representations”, BERNOULLI, vol. 7, 2001, pp. 439-451.
Bobkov, S.G., Götze, F., Houdre, C.: On Gaussian and Bernoulli covariance representations. BERNOULLI. 7, 439-451 (2001).
Bobkov, SG, Götze, Friedrich, and Houdre, C. “On Gaussian and Bernoulli covariance representations”. BERNOULLI 7.3 (2001): 439-451.